# SDR AALA202010269016

- Difficulty date: September 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501U188
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN BS 500A AND 500I AT S27R.  REPLACED TRANSITION PANEL, PER SRM 51-40-02.
